Some asymptotics for multimodality tests based on kernel density estimates

Mammen, Enno ; Marron, James S. ; Fisher, Nick I.

Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 91
Issue number: 1
Page range: 115-132
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item